# SDR MASA200500050

- Difficulty date: January 21, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,576 hours, 7,684 cycles
- Engine: Allsn AE3007A
- Engine time: 5,948 hours, 5,510 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX616210
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,352 hours, 8,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLE TO CLT FLIGHT CREW REPORTED A NR 1 HYDRAULIC SYSTEM OVERTEMP CONDITION IN FLIGHT.  AS PER CFM, SHUTDOWN HYDRAULIC PUMPS AND WAITED 15 MINUTES FOR OVERTEMP CONDITION TO COOL.  ATTEMPTED TO TURN NR 1 HYDRAULICS ON.  NEITHER ENGINE DRIVEN NOR ELECTRIC PUMPS WERE PRODUCING PRESSURE.  CREW DECLARED AN EMERGENCY AND CONTINUED INTO CLT.  WHILE DESCENDING THROUGH 10,000 FT THE CREW REPORTED THAT HYDRAULIC PRESSURE RETURNED AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND THE NR 1 HYDRAULIC PRESSURE FILTER DP INDICATOR POPPED.  MX REPLACED PRESSURE FILTER P/N 318298-5 AND NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  THE FDR AND CVR REMOVED FOR QUARANTINE.
